# SDR USAASA00031

- Difficulty date: August 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 5,982 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND THE EMERGENCY LIGHTING SYSTEM FAILS TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OK FOR SERVICE.  (M)
